# SDR QXEA200700581

- Difficulty date: March 27, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - RIGHT OUTBOARD SLAT INBOARD TRAILING  EDGE IS CHAFED AND HAS HIGH METAL.  REPAIRED IAW SRM 57-42-01.
